# SDR R61A2024111800551

- Difficulty date: November 1, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N742YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000654
- Aircraft time: 16,989 hours, 12,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 17099016001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFII MLG BAY FR-52, BL0 FOUND TO HAVE CRACKED ANGLE SUPPORT.   CFII MLG BAY FR-52, BL0, THE ANGLE SUPPORT WAS REPLACED IAW ERJ 175 SRM 51-41-01 AND ERJ 175 SRM 51-42-01.
